# SDR LR7A2023032403282

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,625 hours, 25,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4312
- Condition: Cracked
- Location: Rh Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS968 OVERHEAD BULKHEAD UPPER CAP CRACKED AT WL285, BL15L-32R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-06.    NR#1000920696 / PSE# 53-50-09, AD 2012-06-09
